MathSciNet Relay Station
MathSciNet bibliographic data
MR1125694 (93c:20034) 20D06 (20E32 20G40)
Peterfalvi, Thomas Sur la caractérisation des groupes ${\rm U}\sb 3(q),$ pour $q$ impair. (French) [On the characterization of the groups ${\rm U}\sb 3(q),$ for $q$ odd] J. Algebra 141 (1991), no. 2, 253–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement